Change search
ReferencesLink to record
Permanent link

Direct link
On the K-divisibility constant for some special finite-dimensional Banach couples
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
Technion Israel Inst Technol, Dept Math.
2009 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 360, no 1, 130-155 p.Article in journal (Refereed) Published
Abstract [en]

We prove new estimates of the K-divisibility constants for some special Banach couples. In particular, we prove that the K-divisibility constant for a couple of the form (U circle plus V, U) where U and V are non-trivial Hilbert spaces equals 2/root 3. We also prove estimates for the K-divisibility constant of the two-dimensional version of the couple (L-2, L-infinity), proving in particular that this couple is not exactly K-divisible. There are also several auxiliary results, including some estimates for relative Calderon constants for finite-dimensional couples.

Place, publisher, year, edition, pages
2009. Vol. 360, no 1, 130-155 p.
Keyword [en]
Banach couple, K-divisibility constant, Calderon constant
National Category
URN: urn:nbn:se:kth:diva-32286DOI: 10.1016/j.jmaa.2009.06.019ISI: 000269020900012ScopusID: 2-s2.0-68049137619OAI: diva2:409958
QC 20110412Available from: 2011-04-12 Created: 2011-04-11 Last updated: 2011-04-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Ameur, Yacin
By organisation
Mathematics (Dept.)
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 25 hits
ReferencesLink to record
Permanent link

Direct link